Table of Contents
ISRN Computational Mathematics
Volume 2012, Article ID 603280, 8 pages
http://dx.doi.org/10.5402/2012/603280
Research Article

A New Efficient Method for Solving Two-Dimensional Burgers' Equation

Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht 41938, Iran

Received 14 May 2012; Accepted 18 June 2012

Academic Editors: Y. Peng and V. Rai

Copyright © 2012 Hossein Aminikhah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Burgers, “Application of a model system to illustrate some points of the statistical theory of free turbulence,” The Royal Netherlands Academy of Arts and Sciences, vol. 43, pp. 2–12, 1940. View at Google Scholar
  2. E. N. Aksan, “Quadratic B-spline finite element method for numerical solution of the Burgers' equation,” Applied Mathematics and Computation, vol. 174, no. 2, pp. 884–896, 2006. View at Publisher · View at Google Scholar · View at Scopus
  3. S. Kutluay and A. Esen, “A lumped galerkin method for solving the burgers equation,” International Journal of Computer Mathematics, vol. 81, no. 11, pp. 1433–1444, 2004. View at Publisher · View at Google Scholar · View at Scopus
  4. S. Abbasbandy and M. T. Darvishi, “A numerical solution of Burgers' equation by modified Adomian method,” Applied Mathematics and Computation, vol. 163, no. 3, pp. 1265–1272, 2005. View at Publisher · View at Google Scholar · View at Scopus
  5. Sirendaoreji, “Exact solutions of the two-dimensional Burgers equation,” Journal of Physics A, vol. 32, no. 39, pp. 6897–6900, 1999. View at Publisher · View at Google Scholar · View at Scopus
  6. H. Bateman, “Some recent researches on the motion of fluids,” Monthly Weather Review, vol. 43, pp. 163–170, 1915. View at Google Scholar
  7. E. Hopf, “The partial differential equation ut C uux D uxx,” Communications on Pure and Applied Mathematics, vol. 3, pp. 201–230, 1950. View at Google Scholar
  8. J. D. Cole, “On a quasilinear parabolic equation occurring in aerodynamics,” Quarterly of Applied Mathematics, vol. 9, pp. 225–236, 1951. View at Google Scholar
  9. E. R. Benton and G. W. Platzman, “A table of solutions of the one-dimensional Burgers' equation,” Quarterly of Applied Mathematics, vol. 30, pp. 195–212, 1972. View at Google Scholar
  10. V. I. Karpman, Nonlinear Waves in Dispersive Media, Pergamon Press, Oxford, UK, 1975.
  11. J. Burgers, Advances in Applied Mechanics, Academic Press, New York, NY, USA, 1948.
  12. H. Aminikhah and M. Hemmatnezhad, “An efficient method for quadratic Riccati differential equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 4, pp. 835–839, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. J. Biazar and H. Ghazvini, “Exact solutions for nonlinear burgers' equation by homotopy perturbation method,” Numerical Methods for Partial Differential Equations, vol. 25, no. 4, pp. 833–842, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. M. Tamsir and V. K. Srivastava, “A semi-implicit finite-difference approach for two-dimensional coupled Burgers’ equations,” International Journal of Scientific & Engineering Research, vol. 2, pp. 1–6, 2011. View at Google Scholar